# SDR UPS05845723

- Difficulty date: October 17, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 38877991
- Condition: Cracked
- Location: Bs440-460 L14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO COMPARTMENT RIGHT BETWEEN STA 440-460 SPLICE FITTING CRACKED L14R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 3887799  AND DC-8 SRM 51-1-20D.
